Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Itching in throat after pharyngitis, cough, monteck-lc, cure?

I had pharyngitis a while ago. a homeopathic doctor gave me some medicines and the pain was gone, but the itching in the throat still remains and i am having so much cough . i took monteck-lc from a physician and still no improvement. what should i do?
Asked On : Mon, 26 Mar 2012
Answers:  2 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Dear papai Hello I am Dr Sharma ENT surgeon. On the basis of information provided it appears tha you are suffering from allergic pharyngitis. However it is wise to get an ENT consultation done as this will rule out other possible causes of similar symptoms I would advise you to avoid exposure to dust, smoke and pollen and take antiallergics if ENT consutation is also suggestive of allergic pharyngitis. Dry cough can be manages with a cough suppressant. Since I am not a homeopathic docote I am not the right person to comment on homeopathic medicines and its role in allergic pharyngitis. I hope this answers your concern with regards Ravinder Sharma
Answered: Mon, 16 Apr 2012
I find this answer helpful
ENT Specialist Dr. Sreenivas's  Response
hi papai
welcome to healthcaremagic

the cough is usually a result of post viral infection, takes a while of 10 - 12 days to clear off,
continue with tab montek-lC, take a cough syp Mitts linctus codeine 1 tsf three time a day for 5 days

Answered: Wed, 28 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor